Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

janie522

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About janie522

  • Rank
    New Member
  • Birthday 05/22/1985

Profile Information

  • Gender
    Female
  • Location
    ABQ
  1. janie522

    Benzaclin and Dry patches

    Thanks for the feedback. The patches actually did go away i just have some redness where they were...i'm not too worried about it! I was just worried it was an allergic reaction to the medication. I would be so sad, since Benzaclin has worked wonders. i love it!!! So expensive though!
  2. janie522

    Benzaclin and Dry patches

    Thanks! i wasn't sure where to start a post.
  3. Hello! i've been using Benzaclin for about 3 months now. it has worked wonders. Just recently i noticed small dry patches on the side of my face where i had used a lot of Benzaclin prieviously, trying to get rid of an under the skin pimple. i'm moisturizing them like crazy, even using Vit E oil but it still looks rough in those areas. Does anyone know of this happening? I was thinking it was because i've been out in the sun a lot or because the benzaclin is nearing the expiration date. Any idea
  4. Hey! a fellow New Mexican! The Watermelon Mountains gave it away :)

    1. janie522

      stopping BCP

      Hey! so what's the update on your skin since you've stopped BC? I"m sticking it out for one more month, and this time my breakouts dont seem as painful... i really hope the Trinessa is starting to do its job
    2. janie522

      stopping BCP

      I'm on my 2nd pack of Trinessa also. I'm on the week of the sugar pills and of course my skin is clearing. My doctor said to give it one more pack, but i know when i start another pack, my skin will freak out the first two weeks. PLEASE keep us updated on how your skin does since you will be stopping Trinessa! Good luck!
    3. janie522

      Back on birth control. Just a question.

      Yea, definately give it some time. I just switched BCP's couple months ago and my skin freaked out... The pharmicist told me give it 4 packs, as did my doctor, but she also said it could take up to 6 months for your body to adjust... Just depends on your body. Sorry if this doesnt help much, but i hope it encourages you to wait it out, because you wouldn't want to keep switching pills and confusing your hormones
    4. janie522

      Apple Cider Vinegar

      Hey! So i bought ACV that said "distilled". THere was an option for "non-distilled". Which one would be considered raw? thanks!
    5. janie522

      Here's to a CLEAR 2009

      So, i've got to thinking about your experience with switching BC... I think this happens to a lot of people either when they switch or get of BC completely. I've been doing tons of research about BC pills... There's so many to choose from, its hard to know what will work for you! I'm thinking i'm going to switch, right now i have these painful large whiteheads on my cheeks, when before the only place i used to break out was my jaw line. I really want a good BC before i start accutane b/c i dont
    6. janie522

      Trinessa vs. Ortho TriCyclen

      I'm in my 2nd pack of Trinessa and experiencing more breakouts than usual. I do think it is the Trinessa, and also that it is a triphasic bc. I think i did much better with the monophasic. Can anybody recommend a good monophasic bc to switch to?? Thanks!
    7. janie522

      Accutane^2

      sorry, quick question: what birth control are you using? I'm on Trinessa on my 2nd pack and i can't really tell if i'm breaking out because of it, just gonna give it another month... Thanks!
    8. janie522

      Here's to a CLEAR 2009

      Yea, that does seem strange. Hormones make everything so difficult! I'm on pack 2 of Trinessa and praying that it doesnt get worse... I can't wait to start Accutane! I agree with you, come on now, we're already in our 20's and still breaking out! That's so uncalled for! I keep telling myself i can't wait for the day when all i have to put on is mascara and lip gloss lol! Good luck!!!
    9. janie522

      Here's to a CLEAR 2009

      Hi Debbie! i've been reading your log. you may be right about switching BC causing your breakouts but usually the pill doesn't fully adjust to your body until the 3rd or 4th pack. I noticed changes in my breakouts when i switched from Lutera (low dose) to Trinessa (generic ortho tri). I'm only on my 2nd pack and my breakouts seem to cycle in with the pills (i get more breakouts with the white andlight blue ones, then i get clear on the dark blue and better the week of the sugar pills). I'm wa
    10. janie522

      Accutane^2

      Thanks for the reassurance. My derm appt isn't until April 2nd and i actually dont want to start anythng until June (so at least i'll enjoy some part of Summer) and my 24th birthday is the end of May so i want to feel good for that It's so funny, reading you log and everyone else's accutane logs i think i'm getting sympathy side effects and i'm not even taking anything..lol! But my lips have been dry, my joints ache and i'm not motivated to go out like i used to... oh well maybe that will prep
    ×